Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

wat can i do if a pregrent women overdoses on bendrly

Answer Question
 
Aaronjp

Asked by Aaronjp at 10:40 PM on Feb. 9, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (5)
  • is that possible? i drank a LOT of benedryl in my pregnancy because of my insomnia and we're both fine
    aliciatron

    Answer by aliciatron at 10:41 PM on Feb. 9, 2009

  • If you are pregnant, please do not take benadryl without first consulting a doctor. Any meds you take, your baby will also take and the baby is not old enough for adult meds. Can you call a crisis pregnancy center? They talk with you and it is confidential (you don't have to give your name usually).
    TXdanielly

    Answer by TXdanielly at 10:42 PM on Feb. 9, 2009

  • its possible to overdose on ANY medication.

    i dont really get your question though. hopefully if any person takes too much medicine and has signs of overdosing the person she is with calls 911 or something.
    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 10:43 PM on Feb. 9, 2009

  • Benadryl is a safe medicine to take during pregnancy. But is she is downing bottles of it all day long then 1) she needs helps since she is trying to harm herself and the baby and could cause damage somehow and 2) she needs mental help because that is never a normal thing to want to do.
    Anonymous

    Answer by Anonymous at 10:46 PM on Feb. 9, 2009

  • call CPS then or a hospital
    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 10:48 PM on Feb. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.